# SDR C2XA99IA443

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: S53672408222
- Condition: Corroded
- Location: Frame 38-39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND LEFT C-CHANNEL CORRODED FROM FRAME 38 TO FRAME 39.  REMOVED, FABRICATED AND INSTALLED NEW C-CHANNEL IAW SRM 51-24-01 AND 51-25-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
